Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Remarks on the stability of shock profiles for conservation laws with dissipation


Author: Robert L. Pego
Journal: Trans. Amer. Math. Soc. 291 (1985), 353-361
MSC: Primary 35Q20; Secondary 35L67
DOI: https://doi.org/10.1090/S0002-9947-1985-0797065-0
MathSciNet review: 797065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two remarks are made. The first is to establish the stability of monotone shock profiles of the KdV-Burgers equation, based on an energy method of Goodman. The second remark illustrates, specifically in Burgers' equation, that uniform rates of decay are not to be expected for perturbations of shock profiles in typical norms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q20, 35L67

Retrieve articles in all journals with MSC: 35Q20, 35L67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0797065-0
Article copyright: © Copyright 1985 American Mathematical Society